Previous |  Up |  Next

Article

Keywords:
weighted sharing; shared set; meromorphic function; uniqueness
Summary:
In the paper we discuss the uniqueness problem for meromorphic functions that share two sets and prove five theorems which improve and supplement some results earlier given by Yi and Yang [13], Lahiri and Banerjee [5].
References:
[1] W. K. Hayman: Meromorphic Functions. Clarendon Press, Oxford, 1964. MR 0164038 | Zbl 0115.06203
[2] I. Lahiri: Weighted value sharing and uniqueness of meromorphic functions. Complex Variables, Theory Appl. 46 (2001), 241–253. DOI 10.1080/17476930108815411 | MR 1869738 | Zbl 1025.30027
[3] I. Lahiri: Weighted sharing and uniqueness of meromorphic functions. Nagoya Math.  J. 161 (2001), 193–206. MR 1820218 | Zbl 0981.30023
[4] I. Lahiri: Value distribution of certain differential polynomials. Int. J.  Math. Math. Sci. 28 (2001), 83–91. DOI 10.1155/S0161171201011036 | MR 1885054 | Zbl 0999.30023
[5] I. Lahiri, A. Banerjee: Weighted sharing of two sets. Kyungpook Math.  J. 46 (2006), 79–87. MR 2214802
[6] I. Lahiri, S. Dewan: Value distribution of the product of a meromorphic function and its derivative. Kodai Math.  J. 26 (2003), 95–100. DOI 10.2996/kmj/1050496651 | MR 1966685
[7] G. D. Song, N. Li: On a problem of Gross concerning unicity of meromorphic functions. Chin. Ann. Math. 17 A (1996), 189–194. MR 1397107 | Zbl 0889.30028
[8] C. C. Yang: On deficiencies of differential polynomials, II. Math.  Z. 125 (1972), 107–112. MR 0294642 | Zbl 0217.38402
[9] H. X. Yi: Unicity theorems for entire functions. Kodai Math.  J. 17 (1994), 133–141. DOI 10.2996/kmj/1138039903 | MR 1262958 | Zbl 0807.30017
[10] H. X. Yi: Meromorphic functions that share one or two values. Complex Variables, Theory Appl. 28 (1995), 1–11. DOI 10.1080/17476939508814833 | Zbl 0841.30027
[11] H. X. Yi: Uniqueness theorems for meromorphic functions  II. Indian J.  Pure Appl. Math. 28 (1997), 509–519. MR 1448040 | Zbl 0870.30024
[12] H. X. Yi: Meromorphic functions that share three sets. Kodai Math.  J. 20 (1997), 22–32. DOI 10.2996/kmj/1138043717 | MR 1443362 | Zbl 0882.30019
[13] H. X. Yi, L. Z. Yang: Meromorphic functions that share two sets. Kodai Math.  J. 20 (1997), 127–134. DOI 10.2996/kmj/1138043751 | MR 1464633
[14] H. X. Yi: Meromorphic functions that share one or two values  II. Kodai Math.  J. 22 (1999), 264–272. DOI 10.2996/kmj/1138044046 | MR 1700596 | Zbl 0939.30020
[15] H. X. Yi, W. C. Lin: Some further results on meromorphic functions that share two sets. Kyungpook Math.  J. 43 (2003), 73–85. MR 1961610
[16] H. X. Yi, Thamir C. Alzahary: Weighted value sharing and a question of I. Lahiri. Complex Variables, Theory Appl. 49 (2004), 1063–1078. DOI 10.1080/02781070410001701074 | MR 2111304
Partner of
EuDML logo